New User....Intro

New members should feel free to introduce themselves here

New User....Intro

Postby overit18 » Sat Jan 11, 2014 9:16 pm

Hello all, I've been dx since 1996, rrms, on Gilenya for a year now. Wanting to know if any of you have had side effects of chills, flu-like symptoms, bad headaches, nausea, extreme tiredness (worse than usual ms fatigue)...if so, what have you done about it? Thanks
overit18
Newbie
 
Posts: 1
Joined: Sat Jan 11, 2014 9:05 pm

Advertisement

Re: New User....Intro

Postby CureOrBust » Sun Jan 12, 2014 4:12 am

Welcome.

I too am on Gilenya. The side effects you have listed, are the side effects from the interferons, not Gilenya. The extreme tiredness sounds more like an effect of MS than Gilenya. For MS based fatigue, the drugs commonly used are Modafinil (ie Provigil), Caffeine, 4-AP (ie Ampyra) and other stimulants such as adderal.
User avatar
CureOrBust
Family Elder
 
Posts: 2924
Joined: Wed Jul 27, 2005 2:00 pm
Location: Sydney, Australia


Return to Introductions

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service